MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PRIME CUP IMPACTION PORTAL ADAPTER; HIP INSTRUMENT

MICROPORT ORTHOPEDICS INC. PRIME CUP IMPACTION PORTAL ADAPTER; HIP INSTRUMENT
Model Number P3CIMPAD
Medical Device Problem Codes Residue After Decontamination (2325); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, devices had blood waste from previous operations.
 
Additional Manufacturer Narrative
Due to human error the medical device problem code in section h.6 was listed incorrectly on initial report.It has been corrected and updated.

Brand Name
PRIME CUP IMPACTION PORTAL ADAPTER
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key12713900
Report Number3010536692-2021-00547
Device Sequence Number5647312
Product Code LXH
UDI-Device IdentifierM684P3CIMPAD1
UDI-PublicM684P3CIMPAD1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberP3CIMPAD
Device Catalogue NumberP3CIMPAD
Device Lot NumberG190750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/11/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown